A note on model reference adaptive system (MRAS) estimate with infinite variance

Thavaneswaran, A., Abraham, B. . Statistica Neerlandica 1994. 48 (3) :253-257

Locate this article in:

Bibtex

@article{CIS-122125,
  Author = {Thavaneswaran, A. and Abraham, B.},
  Title = {A note on model reference adaptive system (MRAS) estimate with infinite variance},
  Journal = {Statistica Neerlandica},
  Volume = {48},
  Number = {3},
  Year = {1994},
  Pages = {253--257},
  Keywords = {Autoregressive model}
}

Similar articles